Browse our products:

Anti-Inflammatory Pain Relief Gel

For the temporary relief of local pain and inflammation in acute soft tissue injuries and localised soft tissue rheumatism including sprains, tendinitis, bursitis and sporting injuries.

Free from colouring.

Active Ingredients

Diclofenac Sodium (1% w/w)

Pack Sizes

50g
100g

Directions For Use

Adults and children over 12 years of age: to be applied 3 or 4 times each day for up to 2 weeks.

If pain persists, consult your doctor or pharmacist. For exterenal use only. Avoid contact with eyes.

WARNINGS: Do not use this product for more than 2 weeks except on medical advice. Do not use on a child under 12 years.
Ask your doctor or pharmacist before use if you have asthma. Do not use if you are allergic to aspirin, dicofenac or other NSAIDS.
Do not use if pregnant or breastfeeding. Discontinue use if rash or irritation occurs. Do not use on broken skin.
See package insert for full information and other warnings.

Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare practitioner if pain or symptoms persist.